Results 1 to 5 of 5

Thread: Clomid on the wrong day?

  1. #1
    sb1976 Guest

    Default Clomid on the wrong day?

    Hi- this is my fourth round of clomid. I'm taking it days 1-5, however think I may have stuffed it. I normally start taking it on the first heavy (ie flow) day of my period. My first day I had my period quite heavy, but then second and third (today) it has gone back to spotting. Have I stuffed up? Should I continue taking it?


  2. #2

    Default

    That sounds like my normal period, I have one day of heavier flow and then 2 days of spotting. If you started on Day 1 as instructed you should be fine but just check with your doctor if you are concerned.

  3. #3

    Join Date
    Oct 2007
    Location
    Brisbane, QLD
    Posts
    438

    Default

    Hi it sounds like you're doing the right thing. I was told to take it on the first proper day of AF, so if I spot only, I don't take it...but I'm most relieved to hear you've been instructed to take it days 1-5, as I have also...but I'd yet to see anyone else on forums state this. It was always 3-7 or 5-9. Good luck this cycle

  4. #4
    StephV Guest

    Default Keep going

    I've been taking it too - and keep going. Don't worry about what the period looks like, just take it from the 1st day.

  5. #5

    Join Date
    Feb 2008
    Location
    Country Victoria
    Posts
    5,945

    Default

    ur doing the right think hun. good luck!!

Similar Threads

  1. Clomid Questions
    By Dustmite in forum Long Term TTC
    Replies: 13
    Last Post: April 16th, 2009, 05:45 AM
  2. What Clomid Protocol are you on?
    By aliceinwonderland in forum Long Term TTC
    Replies: 6
    Last Post: June 12th, 2007, 02:59 PM
  3. Dizzy spells - clomid or sign of pregnancy??
    By belin in forum Long Term TTC
    Replies: 3
    Last Post: May 15th, 2007, 07:51 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •